# SDR SWAA2013041114758

- Difficulty date: March 30, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LIGHT ASSY, LEFT EMERGENCY EXIT LIGHT CHARGER FUSES BROKEN.  REMOVED AND REPLACED FUSES PER WDM.
